# SDR SWAA052108

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 67,196 hours, 65,530 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 6960081
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RT WING AILERON FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT AILERON CONTROL ROD PER MM.
